MathSciNet Relay Station
MathSciNet bibliographic data
MR1664352 34C10
Kong, Q. Interval criteria for oscillation of second-order linear ordinary differential equations. J. Math. Anal. Appl. 229 (1999), no. 1, 258–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement